| Model Number |
DDU-C2300 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that their aed's asi is blank, and the aed will not power on.The battery pack installed in the aed was expired as of (b)(6) 2026.The customer did not report this occurring during patient use.
Additional Manufacturer Narrative
This aed was not able to function and therefore analysis of the device nor a review of its electronic log files were possible and thus the root cause could not be determined.The customer was referred to a distributor to purchase a replacement battery and as a follow-up with the customer, the proper maintenance of this device was reviewed.